• Title of article

    Optimal design and the model validity range

  • Author/Authors

    Valery V. Fedorov، نويسنده , , Grace Montepiedra، نويسنده , , Christopher J. Nachtsheim، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1998
  • Pages
    13
  • From page
    215
  • To page
    227
  • Keywords
    MODEL VALIDITY , D-optimality , First-order iterative algorithm , Linear regression , Mean squared error , Model-robust design
  • Journal title
    Journal of Statistical Planning and Inference
  • Serial Year
    1998
  • Journal title
    Journal of Statistical Planning and Inference
  • Record number

    218598